# SDR DU4R2007128

- Difficulty date: May 31, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN UPPER CAP OF AFT PIT MAIN FRAME BS 1400 BETWEEN S-27 AND S-26 LT.  REPAIRED BY FABRICATING AND INSTALLING FRAME REPAIR 9 BY 14 FROM 7075-T6 .071 IAW DELTA ERA 380490-14MA REV ORIG, DELTA PROCESS STANDARD 900-5-1 NR 4, B757 SRM 51-40-02, PG 2, 7, AND 8, 51-70-11, AND  51-20-01 PG 1.  PLUGGED EXISTING HOLE IAW B757 SRM 51-40-02 AS DIRECTED BY TIMCO RFTS 291041-60024.
